arrow
Volume 33, Issue 1
Multiplicative Jordan Decomposition in Integral Group Ring of Group $K_8\times C_5$

Xiulan Wang & Qingxia Zhou

Commun. Math. Res., 33 (2017), pp. 64-72.

Published online: 2019-12

Export citation
  • Abstract

In this article, we present the multiplicative Jordan decomposition in integral group ring of group $K_8\times C_5$, where $K_8$ is the quaternion group of order 8. Thus, we give a positive answer to the question raised by Hales A W, Passi I B S and Wilson L E in the paper "The multiplicative Jordan decomposition in group rings II. J. Algebra, 2007, 316: 109–132". 

  • Keywords

integral group ring, Jordan decomposition, semisimple element, nilpotent element

  • AMS Subject Headings

16U60, 20C05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

lanxiu0614@163.com (Xiulan Wang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-64, author = {Xiulan and Wang and lanxiu0614@163.com and 5580 and College of Basic Science, Tianjin Agricultural University, Tianjin, 300384 and Xiulan Wang and Qingxia and Zhou and and 5581 and School of Science, Tianjin University of Technology, Tianjin, 300384 and Qingxia Zhou}, title = {Multiplicative Jordan Decomposition in Integral Group Ring of Group $K_8\times C_5$}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {1}, pages = {64--72}, abstract = {

In this article, we present the multiplicative Jordan decomposition in integral group ring of group $K_8\times C_5$, where $K_8$ is the quaternion group of order 8. Thus, we give a positive answer to the question raised by Hales A W, Passi I B S and Wilson L E in the paper "The multiplicative Jordan decomposition in group rings II. J. Algebra, 2007, 316: 109–132". 

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.01.07}, url = {http://global-sci.org/intro/article_detail/cmr/13446.html} }
TY - JOUR T1 - Multiplicative Jordan Decomposition in Integral Group Ring of Group $K_8\times C_5$ AU - Wang , Xiulan AU - Zhou , Qingxia JO - Communications in Mathematical Research VL - 1 SP - 64 EP - 72 PY - 2019 DA - 2019/12 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.01.07 UR - https://global-sci.org/intro/article_detail/cmr/13446.html KW - integral group ring, Jordan decomposition, semisimple element, nilpotent element AB -

In this article, we present the multiplicative Jordan decomposition in integral group ring of group $K_8\times C_5$, where $K_8$ is the quaternion group of order 8. Thus, we give a positive answer to the question raised by Hales A W, Passi I B S and Wilson L E in the paper "The multiplicative Jordan decomposition in group rings II. J. Algebra, 2007, 316: 109–132". 

Xiu-lan Wang & Qing-xia Zhou. (2019). Multiplicative Jordan Decomposition in Integral Group Ring of Group $K_8\times C_5$. Communications in Mathematical Research . 33 (1). 64-72. doi:10.13447/j.1674-5647.2017.01.07
Copy to clipboard
The citation has been copied to your clipboard